# SDR USAABB01156

- Difficulty date: December 30, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV14
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND R1 DOOR EXIT IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE ASSEMBLY.  (M)
